The schizophrenias: A biological approach to the schizophrenia spectrum disorders

Title

The schizophrenias: A biological approach to the schizophrenia spectrum disorders

Creator

Munetz M R

Publisher

Psychiatric Services

Date

1998
1998-08

Subject

Environmental & Occupational; Health; Health Care Sciences & Services; Psychiatry; Public

Format

Journal Article

Search for Full-text

Users with a NEOMED Library login can search for full-text journal articles at the following url: https://libraryguides.neomed.edu/home

Rights

Article information provided for research and reference use only. All rights are retained by the journal listed under publisher and/or the creator(s).

Pages

1105-1106

Issue

8

Volume

49

Citation

Munetz M R, “The schizophrenias: A biological approach to the schizophrenia spectrum disorders,” NEOMED Bibliography Database, accessed May 15, 2021, https://neomed.omeka.net/items/show/6601.

Social Bookmarking